Not a member yet? Why not Sign up today
Create an account  

 
Unbearable Post Injection Pain

#1
So I have injected 3cc of 500mg/ml of test e and 200mg/ml of tren e in both glutes. Tren seemed to give normal pip not too bad at all. But the test has made me crippled. It went away after a couple days. Still a bit sore. I moved injection site to my quads and oh boy I am legit crippled. I have to inject again tonight and going to do glutes again as pain is almost gone now. Is it the high concentration or what? I bought both my vials from Misriah and wouldn’t think it’s the high BA level. If it’s my body having and hard time taking in the high mg/ml will I have horrible pip again or what?
Reply

#2
Yes it the high concentration. Shit is known for bad pip. Not sure if it’ll eventually get better or not as I don’t have experience with that. Someone else is sure to chime in.
Reply

#3
You will pretty much have pip the entire time you pin that
Reply

#4
Get sterile GSO off eBay or amazon and draw it into the syringe after you’ve already drawn up your test and tren, even 1ml would significantly help again the 3ml you have of high concentration but you go do any ratio you want. 1:1 always worked best for me
Reply





Users browsing this thread:
1 Guest(s)